Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Another $q$-extension of the beta function
HTML articles powered by AMS MathViewer

by George E. Andrews and Richard Askey PDF
Proc. Amer. Math. Soc. 81 (1981), 97-100 Request permission

Abstract:

Another $q$-extension of the beta function is given. This one has a special case that is a symmetric extension of the symmetric beta distribution.
References
  • George E. Andrews, The theory of partitions, Encyclopedia of Mathematics and its Applications, Vol. 2, Addison-Wesley Publishing Co., Reading, Mass.-London-Amsterdam, 1976. MR 0557013
  • Jacques Labelle, Tableau d’Askey, Orthogonal polynomials and applications (Bar-le-Duc, 1984) Lecture Notes in Math., vol. 1171, Springer, Berlin, 1985, pp. xxxvi–xxxvii (French). MR 838967
  • Richard Askey, Ramanujan’s extensions of the gamma and beta functions, Amer. Math. Monthly 87 (1980), no. 5, 346–359. MR 567718, DOI 10.2307/2321202
  • Richard Askey and James Wilson, Some basic hypergeometric orthogonal polynomials that generalize Jacobi polynomials, Mem. Amer. Math. Soc. 54 (1985), no. 319, iv+55. MR 783216, DOI 10.1090/memo/0319
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33A15
  • Retrieve articles in all journals with MSC: 33A15
Additional Information
  • © Copyright 1981 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 81 (1981), 97-100
  • MSC: Primary 33A15
  • DOI: https://doi.org/10.1090/S0002-9939-1981-0589145-1
  • MathSciNet review: 589145